Filters : "Biasi, C" Limpar

Filters



Refine with date range


  • Unidade: FMVZ

    Subjects: ANATOMIA ANIMAL, HISTOLOGIA ANIMAL, PEIXES DE ÁGUA DOCE

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COSTA, G. M et al. Gross and microscopical characterization of the thymus and spleen of Piaractus mesopotamicus (Pacu). . Amsterdam: Faculdade de Medicina Veterinária e Zootecnia, Universidade de São Paulo. . Acesso em: 16 ago. 2022. , 2009
    • APA

      Costa, G. M., Barroso, C. E., Oliveira, A. S., Biasi, C., Iunes, R. S., Lima, A. R., et al. (2009). Gross and microscopical characterization of the thymus and spleen of Piaractus mesopotamicus (Pacu). Amsterdam: Faculdade de Medicina Veterinária e Zootecnia, Universidade de São Paulo.
    • NLM

      Costa GM, Barroso CE, Oliveira AS, Biasi C, Iunes RS, Lima AR, Monteiro JM, Bosch RV, Favaron P, Ivo MA, Kfoury Júnior JR. Gross and microscopical characterization of the thymus and spleen of Piaractus mesopotamicus (Pacu). 2009 ; 128( 1/3): 305-306.[citado 2022 ago. 16 ]
    • Vancouver

      Costa GM, Barroso CE, Oliveira AS, Biasi C, Iunes RS, Lima AR, Monteiro JM, Bosch RV, Favaron P, Ivo MA, Kfoury Júnior JR. Gross and microscopical characterization of the thymus and spleen of Piaractus mesopotamicus (Pacu). 2009 ; 128( 1/3): 305-306.[citado 2022 ago. 16 ]
  • Source: Osaka Journal of Mathematics. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e SAEKI, O. On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics, v. 33, n. 3 , p. 729-35, 1996Tradução . . Acesso em: 16 ago. 2022.
    • APA

      Biasi, C., & Saeki, O. (1996). On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics, 33( 3 ), 729-35.
    • NLM

      Biasi C, Saeki O. On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics. 1996 ;33( 3 ): 729-35.[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Saeki O. On bordism invariance an obstruction topologial embeddings. Osaka Journal of Mathematics. 1996 ;33( 3 ): 729-35.[citado 2022 ago. 16 ]
  • Source: Boletim da Sociedade Brasileira de Matematica. Unidades: IME, ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e GONÇALVES, Daciberg Lima. Equivalent conditions for n-equivalences module a class c of groups. Boletim da Sociedade Brasileira de Matematica, v. 27, n. 2 , p. 187-198, 1996Tradução . . Disponível em: https://doi.org/10.1007/bf01259359. Acesso em: 16 ago. 2022.
    • APA

      Biasi, C., & Gonçalves, D. L. (1996). Equivalent conditions for n-equivalences module a class c of groups. Boletim da Sociedade Brasileira de Matematica, 27( 2 ), 187-198. doi:10.1007/bf01259359
    • NLM

      Biasi C, Gonçalves DL. Equivalent conditions for n-equivalences module a class c of groups [Internet]. Boletim da Sociedade Brasileira de Matematica. 1996 ; 27( 2 ): 187-198.[citado 2022 ago. 16 ] Available from: https://doi.org/10.1007/bf01259359
    • Vancouver

      Biasi C, Gonçalves DL. Equivalent conditions for n-equivalences module a class c of groups [Internet]. Boletim da Sociedade Brasileira de Matematica. 1996 ; 27( 2 ): 187-198.[citado 2022 ago. 16 ] Available from: https://doi.org/10.1007/bf01259359
  • Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e GODOY, Sandra Maria Semensato de. On the aleatory variable 'Y IND.N' = '10 POT.N' x- ['10 POT.N' x] for large n. . Sao Carlos: Icmsc-Usp. Disponível em: https://repositorio.usp.br/directbitstream/383ce922-7c75-454e-9dc6-52e537ce1549/893953.pdf. Acesso em: 16 ago. 2022. , 1995
    • APA

      Biasi, C., & Godoy, S. M. S. de. (1995). On the aleatory variable 'Y IND.N' = '10 POT.N' x- ['10 POT.N' x] for large n. Sao Carlos: Icmsc-Usp. Recuperado de https://repositorio.usp.br/directbitstream/383ce922-7c75-454e-9dc6-52e537ce1549/893953.pdf
    • NLM

      Biasi C, Godoy SMS de. On the aleatory variable 'Y IND.N' = '10 POT.N' x- ['10 POT.N' x] for large n [Internet]. 1995 ;[citado 2022 ago. 16 ] Available from: https://repositorio.usp.br/directbitstream/383ce922-7c75-454e-9dc6-52e537ce1549/893953.pdf
    • Vancouver

      Biasi C, Godoy SMS de. On the aleatory variable 'Y IND.N' = '10 POT.N' x- ['10 POT.N' x] for large n [Internet]. 1995 ;[citado 2022 ago. 16 ] Available from: https://repositorio.usp.br/directbitstream/383ce922-7c75-454e-9dc6-52e537ce1549/893953.pdf
  • Source: Proceedings of the American Mathematical Society. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e SAEKI, O. On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society, v. no 1995, n. 11, p. 3549-54, 1995Tradução . . Acesso em: 16 ago. 2022.
    • APA

      Biasi, C., & Saeki, O. (1995). On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society, no 1995( 11), 3549-54. doi:10.1090/s0002-9939-1995-1273476-6
    • NLM

      Biasi C, Saeki O. On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society. 1995 ; no 1995( 11): 3549-54.[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Saeki O. On the betti number of the image of a condimension - k immersion with normal crossings. Proceedings of the American Mathematical Society. 1995 ; no 1995( 11): 3549-54.[citado 2022 ago. 16 ]
  • Unidades: ICMC, IME

    Subjects: GEOMETRIA, SINGULARIDADES

    Versão PublicadaHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e GONCALVES, Daciberg Lima. Equivalent conditions for n-equivalences module a class C of groups. . São Carlos: Icmsc-Usp. Disponível em: https://repositorio.usp.br/directbitstream/6a73f1d3-cb4c-4a37-ac7d-9e99e9919c21/877919.pdf. Acesso em: 16 ago. 2022. , 1995
    • APA

      Biasi, C., & Goncalves, D. L. (1995). Equivalent conditions for n-equivalences module a class C of groups. São Carlos: Icmsc-Usp. Recuperado de https://repositorio.usp.br/directbitstream/6a73f1d3-cb4c-4a37-ac7d-9e99e9919c21/877919.pdf
    • NLM

      Biasi C, Goncalves DL. Equivalent conditions for n-equivalences module a class C of groups [Internet]. 1995 ;[citado 2022 ago. 16 ] Available from: https://repositorio.usp.br/directbitstream/6a73f1d3-cb4c-4a37-ac7d-9e99e9919c21/877919.pdf
    • Vancouver

      Biasi C, Goncalves DL. Equivalent conditions for n-equivalences module a class C of groups [Internet]. 1995 ;[citado 2022 ago. 16 ] Available from: https://repositorio.usp.br/directbitstream/6a73f1d3-cb4c-4a37-ac7d-9e99e9919c21/877919.pdf
  • Source: Topology and Its Applications. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Remark on the separation by immersions in codimension 1. Topology and Its Applications, v. 61, p. 179-86, 1995Tradução . . Acesso em: 16 ago. 2022.
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1995). Remark on the separation by immersions in codimension 1. Topology and Its Applications, 61, 179-86. doi:10.1016/0166-8641(94)00034-z
    • NLM

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension 1. Topology and Its Applications. 1995 ;61 179-86.[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension 1. Topology and Its Applications. 1995 ;61 179-86.[citado 2022 ago. 16 ]
  • Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LIBARDI, A e BIASI, C. Formula sobre interseccao de funcoes. . Rio Claro: Igce/Unesp. . Acesso em: 16 ago. 2022. , 1994
    • APA

      Libardi, A., & Biasi, C. (1994). Formula sobre interseccao de funcoes. Rio Claro: Igce/Unesp.
    • NLM

      Libardi A, Biasi C. Formula sobre interseccao de funcoes. 1994 ;[citado 2022 ago. 16 ]
    • Vancouver

      Libardi A, Biasi C. Formula sobre interseccao de funcoes. 1994 ;[citado 2022 ago. 16 ]
  • Source: Pacific Journal of Mathematics. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C. On ambiental bordism. Pacific Journal of Mathematics, v. 163, n. 1 , p. 73-9, 1994Tradução . . Acesso em: 16 ago. 2022.
    • APA

      Biasi, C. (1994). On ambiental bordism. Pacific Journal of Mathematics, 163( 1 ), 73-9. doi:10.2140/pjm.1994.163.73
    • NLM

      Biasi C. On ambiental bordism. Pacific Journal of Mathematics. 1994 ;163( 1 ): 73-9.[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C. On ambiental bordism. Pacific Journal of Mathematics. 1994 ;163( 1 ): 73-9.[citado 2022 ago. 16 ]
  • Source: Topology and Its Applications. Unidade: ICMC

    Subject: GEOMETRIA

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications, v. 52, p. 81-7, 1993Tradução . . Acesso em: 16 ago. 2022.
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1993). Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications, 52, 81-7. doi:10.1016/0166-8641(93)90093-s
    • NLM

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications. 1993 ;52 81-7.[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. Topology and Its Applications. 1993 ;52 81-7.[citado 2022 ago. 16 ]
  • Source: Illionois Journal of Mathematics. Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e FUSTER, M C R. Converse of the jordan-brower theorem. Illionois Journal of Mathematics, v. 36, n. 3 , p. 500-4, 1992Tradução . . Acesso em: 16 ago. 2022.
    • APA

      Biasi, C., & Fuster, M. C. R. (1992). Converse of the jordan-brower theorem. Illionois Journal of Mathematics, 36( 3 ), 500-4.
    • NLM

      Biasi C, Fuster MCR. Converse of the jordan-brower theorem. Illionois Journal of Mathematics. 1992 ;36( 3 ): 500-4.[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Fuster MCR. Converse of the jordan-brower theorem. Illionois Journal of Mathematics. 1992 ;36( 3 ): 500-4.[citado 2022 ago. 16 ]
  • Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Note on separation properties of codimension-1 immersions with normal crossings. . Sao Carlos: Icmsc-Usp. . Acesso em: 16 ago. 2022. , 1992
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1992). Note on separation properties of codimension-1 immersions with normal crossings. Sao Carlos: Icmsc-Usp.
    • NLM

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. 1992 ;[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Note on separation properties of codimension-1 immersions with normal crossings. 1992 ;[citado 2022 ago. 16 ]
  • Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MENDES, Maria Dolores Ceccato. Generalization of fibonacci sequence and application. . Sao Carlos: Icmsc-Usp. . Acesso em: 16 ago. 2022. , 1992
    • APA

      Biasi, C., & Mendes, M. D. C. (1992). Generalization of fibonacci sequence and application. Sao Carlos: Icmsc-Usp.
    • NLM

      Biasi C, Mendes MDC. Generalization of fibonacci sequence and application. 1992 ;[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Mendes MDC. Generalization of fibonacci sequence and application. 1992 ;[citado 2022 ago. 16 ]
  • Unidade: ICMC

    Subject: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, C e MOTTA, W e SAEKI, O. Remark on the separation by immersions in codimension-1. . Sao Carlos: Icmsc-Usp. . Acesso em: 16 ago. 2022. , 1992
    • APA

      Biasi, C., Motta, W., & Saeki, O. (1992). Remark on the separation by immersions in codimension-1. Sao Carlos: Icmsc-Usp.
    • NLM

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension-1. 1992 ;[citado 2022 ago. 16 ]
    • Vancouver

      Biasi C, Motta W, Saeki O. Remark on the separation by immersions in codimension-1. 1992 ;[citado 2022 ago. 16 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022